The Stacks project

Bibliography entry Perrin

author
Perrin, Daniel
title
Approximation des schémas en groupes, quasi compacts sur un corps
year
1976
journal
Bull. Soc. Math. France
volume
104
number
3
pages
323–335

@ARTICLE{Perrin,
    AUTHOR = "Perrin, Daniel",
    TITLE = "Approximation des sch\'emas en groupes, quasi compacts sur un corps",
    JOURNAL = "Bull. Soc. Math. France",
    VOLUME = "104",
    YEAR = "1976",
    NUMBER = "3",
    PAGES = "323--335"
}

      

This item is referenced in 2 tags:

  • in Section 38.8: Properties of algebraic group schemes, which cites Proposition 4.2.8 of Perrin
  • in Remark 38.8.3, which cites Proposition 4.2.8 of Perrin